# SDR SWAA2016011147829

- Difficulty date: December 14, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 41,773 hours, 24,279 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 186A200041
- Part serial: IC0388
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FASTENER HOLE, LOWER FLANGE LOCATED ON STAB, STATION 101.90 & 41 INCHES OF FRONT SPAR CRACKED.  REPAIRED SPAR IAW EA.
